Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

High Blood pressure, pulse rate. Have constipation, feeling tired. Taking telma. Treatment?

My blood pressure 137/ 75. Pulse rate is 105.I am having constipiation What should I do for pulse rate.Generally its a normal.but today high, Due to this I am feeling tiredness.My age is 65 year.For high blood pressure I am taking telma 40.For arthritis
I am doing yoga.I am quite comfortable.I am not taking any medicine for joint pain.My weight is 83 kg,Height is 5'3"
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

You are likely to suffer from Thyroid disorder . I advice you to check T3 T4 TSH in the blood as hyperthyroid state will produce constipation and high pulse . Do not panic .

Consult a doctor for ruling out thyroid disorders and start on medication.

Wishing a speedy recovery.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor